# SDR YENA2021061400368

- Difficulty date: June 10, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N703JB
- Make and model: Airbus A320-232
- Aircraft serial: 3381
- Aircraft time: 49,808 hours, 17,597 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D30665709
- Part serial: A7102RP
- Condition: Damaged
- Location: Galley Door
- Part time: 71,741 hours, 26,325 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, SAFETY PIN CANNOT BE INSERTED ON EMERGENCY EVACUATION SLIDE/RAFT VALVE REGULATOR DOOR 832 AT GALLEY AREA; (REF AEROMAN WO#2021-108/1 WCC#2021-208215) PERFORMED CONTROLLED DEPLOYMENT OF THE SLIDE RAFT ON DOOR 832 IAW AMM 25-62-00-710-001-A. THEN R & R IAW AMM 25-62-44-000-012 AND AMM 25-62-44-400-007-A
